Zur Theorie der allgemeinen Zahlringe

W. Krull

Mathematische Annalen (1928)

  • Volume: 99, page 51-70
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Krull, W.. "Zur Theorie der allgemeinen Zahlringe." Mathematische Annalen 99 (1928): 51-70. <http://eudml.org/doc/159245>.

author = {Krull, W.},
journal = {Mathematische Annalen},
pages = {51-70},
title = {Zur Theorie der allgemeinen Zahlringe},
url = {http://eudml.org/doc/159245},
volume = {99},
year = {1928},

AU - Krull, W.
TI - Zur Theorie der allgemeinen Zahlringe
JO - Mathematische Annalen
PY - 1928
VL - 99
SP - 51
EP - 70
UR - http://eudml.org/doc/159245
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.